# SDR YENA2024080601074

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,797 hours, 28,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED MULTIPLE (7) SPOTS OF CORROSION ON THE INNER SKIN OF THE FWD FUSELAGE BETWEEN FR 33-34 & STR 41L-40R IN THE FWD CARGO COMPARTMENT.  THE CORROSION WAS REMOVED BY BLEND OUT, BUT FOUND TO BE OUT OF LIMITS OF A320 SRM TASK 53-21-11-283-018 DUE TO THEIR LOCATION IN A RESTRICTED AREA. THEREFORE, AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION.  AIRBUS PROVIDED THE REF /2/ TD WITH INSTRUCTIONS TO LEAVE DAMAGE AS IS AFTER BLEND OUT, FASTENER INSTALLATION AND RESTORATION OF SURFACE PROTECTION FOR ALL LOCATIONS EXCEPT REWORK # 6.  AT REWORK #6, THE REF /2/ TD PROVIDES INSTRUCTIONS TO PERFORM A DOUBLE REPAIR AT THE AFFECTED LOCATION.  THESE INSTRUCTIONS ARE APPROVED BY THE REF /2/ RDAF AS PERMANENT, WITH NO POST REPAIR INSPECTIONS REQUIRED.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION.   PERMANENT, CATEGORY A, REPAIR HAS BEEN APPROVED VIA REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. REV 01.   AEM EA 53-9022-24 R1 DESCRIPTION: EC IS REVISED TO INCORPORATE REF /4/, WHICH CORRECTED MINOR TYPOS IN PART 1 SECTIONS A AND E.  THE REPAIR IS UNAFFECTED. THE TC WILL BE REVISED TO REFLECT THE NEW REVISION. (E/C: A24-933-01)
